# SDR YENA200430

- Difficulty date: May 14, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 3,658 hours, 1,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 4771
- Condition: Leaking
- Location: R1 Door
- Part time: 3,658 hours, 1,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER CYLINDER READS 0 PSI.  REMOVED AND REPLACED DOOR DAMPER CYLINDER IAW AMM 52-11-00-000-001 / 52-11-00-400-001.
